MathSciNet Relay Station
MathSciNet bibliographic data
MR2917548 93E15 (60H10 60J27 93B52)
Shen, Hao; Xu, Shengyuan; Lu, Junwei; Zhou, Jianping Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays. J. Franklin Inst. 349 (2012), no. 5, 1665–1680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement